Successive Approximation Method for Caputo q-fractional IVPs

C.S., Salahshour, S., Ahmadian, A. & Chan, (2015) Successive Approximation Method for Caputo q-fractional IVPs. Communications in Nonlinear Science and Numerical Simulation, 42 (1-3). pp. 153-158.

[img] PDF
CNSNS.pdf

Download (257kB)

Abstract

-

Item Type: Article
Uncontrolled Keywords: Successive Approximation Method for Caputo q-fractional IVPs
Subjects: T Technology
Depositing User: MR. ADNAN YAHYA
Date Deposited: 25 Sep 2015
Last Modified: 27 Sep 2015
URI: http://repository.um.edu.my/id/eprint/103993

Actions (login required)

View Item View Item